American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Balázs Bárány. On Iterated Function Systems with place-dependent probabilities. Proc. Amer. Math. Soc. 143 (2015) 419-432.
Abstract, references, and article information   
View Article: PDF

[2] M. V. Lebid’ and G. M. Torbin. Singularity and fine fractal properties of a certain class of infinite Bernoulli convolutions with an essential intersection. Theor. Probability and Math. Statist. 87 (2013) 99-115.
Abstract, references, and article information   
View Article: PDF

[3] R. O. Nikiforov and G. M. Torbin. Fractal properties of random variables with independent $Q_{\infty}$-symbols. Theor. Probability and Math. Statist. 86 (2013) 169-182.
Abstract, references, and article information   
View Article: PDF

[4] G. M. Torbin and I. M. Pratsyovyta. Singularity of the second Ostrogradskiĭ random series. Theor. Probability and Math. Statist. 81 (2010) 187-195. MR 2667319.
Abstract, references, and article information   
View Article: PDF

[5] Ya. V. Goncharenko, M. V. Pratsyovytyĭ and G. M. Torbin. Fractal properties of some Bernoulli convolutions. Theor. Probability and Math. Statist. 79 (2009) 39-55. MR 2494534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] K. Simon, B. Solomyak and M. Urbanski. Invariant measures for parabolic IFS with overlaps and random continued fractions. Trans. Amer. Math. Soc. 353 (2001) 5145-5164. MR 1852098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gregory A. Burd and Edward C. Waymire. Independent random cascades on Galton-Watson trees. Proc. Amer. Math. Soc. 128 (2000) 2753-2761. MR 1657774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Edward C. Waymire and Stanley C. Williams. A cascade decomposition theory with applications to Markov and exchangeable cascades. Trans. Amer. Math. Soc. 348 (1996) 585-632. MR 1322959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Rainer Buckdahn. Anticipative Girsanov transformations and Skorohod stochastic differential equations. Memoirs of the AMS 111 (1994) MR 1219706.
Book volume table of contents   

[10] Edward C. Waymire and Stanley C. Williams. A general decomposition theory for random cascades . Bull. Amer. Math. Soc. 31 (1994) 216-222. MR 1260522.
Abstract, references, and article information   
View Article: PDF

[11] Steven N. Evans and Edwin Perkins. Absolute continuity results for superprocesses with some applications . Trans. Amer. Math. Soc. 325 (1991) 661-681. MR 1012522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Bennett Eisenberg and Shi Xin Gan. Positive martingales and their induced measures . Proc. Amer. Math. Soc. 89 (1983) 680-684. MR 718996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Marek Kanter. Continuous ergodic measures on $R\sp{\infty }$ have disjoint powers . Proc. Amer. Math. Soc. 65 (1977) 332-337. MR 0443067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alan Gleit and Joel Zinn. Admissible and singular translates of measures on vector spaces . Trans. Amer. Math. Soc. 221 (1976) 199-211. MR 0436244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. LePage and V. Mandrekar. On likelihood ratios of measures given by Markov chains . Proc. Amer. Math. Soc. 52 (1975) 377-380. MR 0380964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Charles M. Newman. The inner product of path space measures corresponding to random processes with independent increments. Bull. Amer. Math. Soc. 78 (1972) 268-271. MR 0290453.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia